# SDR SWIA2020010947553

- Difficulty date: December 4, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 39,318 hours, 35,194 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN R/H RAIL SECTION FROM FS. STA. 409  TO FS. 409 + 128. HAS HEAVY CORROSION.  (C-CHECK) RO 01/06/2020  REMOVED AND INSTALLED NEW SEAT RAIL SECTION FROM RIGHT SIDE FLOOR FS. STA. 409  TO FS. 409 + 128. IAWCRJ200 AMM SRM.
